Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Stochastic flow for SDEs with jumps and irregular drift term

Tom 105 / 2015

Enrico Priola Banach Center Publications 105 (2015), 193-210 MSC: 60H10, 35B65, 60J75, 34F05. DOI: 10.4064/bc105-0-12

Streszczenie

We consider non-degenerate SDEs with a $\beta$-Hölder continuous and bounded drift term and driven by a Lévy noise $L$ which is of $\alpha$-stable type. If $\beta > 1 - \frac{\alpha}{2} $ and $\alpha \in [1,2)$, we show pathwise uniqueness and existence of a stochastic flow. We follow the approach of [Priola, Osaka J. Math. 2012] improving the assumptions on the noise $L$. In our previous paper $L$ was assumed to be non-degenerate, $\alpha$-stable and symmetric. Here we can also recover relativistic and truncated stable processes and some classes of tempered stable processes.

Autorzy

  • Enrico PriolaDipartimento di Matematica “Giuseppe Peano”
    Università di Torino
    via Carlo Alberto 10
    10123 Torino, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek